# SDR P5CA2019010700005

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,266 hours, 21,055 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENGINE ANTI ICE VALVE  EICAS MESSAGE DURING  DESCENT AFTER TURNING ENGINE ANTI ICE OFF FOLOWED QRH( PERFORMED L ENGINE  TAI TEST  IAW AMM 30-21-03 TEST PASSED NO FAULTS NOTED  )
